# SDR E4EB2015121203

- Difficulty date: June 2, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583834
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FROM XW 468 TO WING TIP, HAS SURFACE CORROSION FORMING IN MULTIPLE AREAS.  PERFORMED UT INSPECTION & CORROSION DETECTED.  PERFORMED BLEND OUT.  PERFORMED NDT, DP & HFEC OPEN HOLE INSPECTIONS.  BLEND OUT OF LIMITS.  FABRICATED REPAIR DOUBLER & INSTALLED IAW EA 008-5730-38-A6030.
